Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Sit baths, anti inflammatory medications and diet modifications can keep piles at bay - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3394 Questions
User :   hi
Doctor :   Hi
Doctor :   Good afternoon.
Doctor :   How can I help you?
User :   Hi Dr. good afternoon
User :   One of my family members has a problem of piles
Doctor :   Ok
User :   I wanted to know, what is the best place to visit for this
User :   Hello
Doctor :   The treatment of piles (hemorrhoids) depend on the type of hemorrhoids and the symptoms the person ha.
Doctor :   *has.
Doctor :   Most often when the symptoms are mild and less than grade 3,
Doctor :   it can be managed by medical treatment in the form of
Doctor :   diet modification, sit baths, anti inflammatory medications and other local measures.
Doctor :   But if it is severe and more grade 4, surgical treatment is necessary.
Doctor :   A surgeon/proctologist can treat this condition.
Doctor :   Most hospital/multi specialty hospitals have doctors who are well versed in this treatment.
Doctor :   So if you can tell me, your location, I shall look for a hospital/doctor who can help you.
Doctor :   Do you follow?
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor